# SDR SWIA200718739

- Difficulty date: September 24, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 11,542 hours, 10,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1902 - FOUND FORWARD FLOOR EMERGENCY LIGHTING STRIP IS INOP.  REPLACED FORWARD FLOOR LIGHT STRIP IAW AMM 33-50-00.
